Journal of the Mathematical Society of Japan

Characters and character cycles

Hiroyuki OCHIAI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 45, Number 4 (1993), 583-598.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227105052

Digital Object Identifier
doi:10.2969/jmsj/04540583

Mathematical Reviews number (MathSciNet)
MR1239337

Zentralblatt MATH identifier
0840.22021

Subjects
Primary: 20G05: Representation theory
Secondary: 22E45: Representations of Lie and linear algebraic groups over real fields: analytic methods {For the purely algebraic theory, see 20G05} 22E46: Semisimple Lie groups and their representations 22E47: Representations of Lie and real algebraic groups: algebraic methods (Verma modules, etc.) [See also 17B10]

Citation

OCHIAI, Hiroyuki. Characters and character cycles. J. Math. Soc. Japan 45 (1993), no. 4, 583--598. doi:10.2969/jmsj/04540583. https://projecteuclid.org/euclid.jmsj/1227105052


Export citation